# SDR FDEA201206042073

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 87,850 hours, 35,991 cycles
- Engine: Ge CF66D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 9081M53P09
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND FOD DAMAGE TO NR 3 ENGINE FAN BLADE WITH BIRD REMAINS VISIBLE.  PERFORMED FOD BOROSCOPE INSPECTION IAW MD10 AMM 72-00-00-6-1, FIG 609, ITEMS 5 AND 10 WITH NO LIMITING DEFECTS FOUND.  PERFORMED FOD CLOSED COWLING INSPECTION IAW AMM 72-00-00-6-1, FIG 607, ITEMS 1 AND 2. THREE 1ST STAGE FAN BLADES FOUND DAMAGED.   REMOVED AND REPLACED BLADES IAW AMM 72-21-00.
